Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Why does neck pain persist even after thyroidectomy ?

Hello. I had a complete thyroidectomy 5 mths ago and I recently got Sinutitis, so my doctor thinks. I have been taking Augmentin 875 2 x dly for 7 days now and I still have throbbing and pressure in my head, ears, and a very stiff and sore neck at the base of my skull , which is painful and radiates up to my head ( I have had this symptom for at least 3 months). I am taking Cytomel 5mcg 2x dly and Levothyroxine 175mcg dly and I also take bioidentical Progesterone. It seems at times when I take the cytomel the neck pain is worse. I feel fatigued and run down, as though I have a virus and sensations that my body will stop functioning. All of my blood work shows up fine. Can you please help me as to what could be wrong? Thank you
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
welcome to healthcaremagic

please check you thyroid function tests once again so as to review your thyroxin dosage

Answered: Thu, 29 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor